# SDR DALA2022030301346

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 BENT FLOOR STRUCTURE CROSS BEAM LOCATED FR33 BTW STR 38L TO STR 38R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSSBEAM PER SRM A320 51-42-11 AND 51-72-11. (2141496)
